MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30 CM (12") APPX 3.2 ML, SET PER INFUSIONE, 4 CLAVE® CONNECTOR, FILTRO; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30 CM (12") APPX 3.2 ML, SET PER INFUSIONE, 4 CLAVE® CONNECTOR, FILTRO; STOPCOCK, I.V. SET
Catalog Number 011-H1268
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.A review of the device history record and the approval of this complaint investigation is pending.D4, g4: model number is not sold in the us but similar device is sold under model number mc330712.Mc330712 was used for the di and 501k.
 
Event or Problem Description
The complaint/event involved a 30 cm (12") appx 3.2 ml, set per infusione, 4 clave® connector, filtro.It was reported that the luer lock access routes of the trees detached from the tubing when unspecified chemotherapy bags were already assembled.The nurses noticed this incident when the administration of the chemotherapy bags had started.There was no report of any human harm.
 
Additional Manufacturer Narrative
No 011-h1268 product samples, videos, or photographs were returned for investigation.A probable cause cannot be identified based on the information that has been provided.The device history review (dhr) for lot 13911862 was reviewed and there were no non-conformances found that would have contributed to the reported complaint.

Brand Name
30 CM (12") APPX 3.2 ML, SET PER INFUSIONE, 4 CLAVE® CONNECTOR, FILTRO
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19998937
Report Number9617594-2024-01149
Device Sequence Number19919267
Product Code FMG
UDI-Device Identifier00887709126800
UDI-Public00887709126800
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-H1268
Device Lot Number13911862
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2024
Supplement Date Received by Manufacturer09/16/2024
Initial Report FDA Received Date08/18/2024
Supplement Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED CHEMOTHERAPY INFUSION BAGS, MFR UNK.
Patient SexUnknown